# SDR DALA2023072505983

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON EDGE OF CUSP MEMBRANE. SUMMARY OF NRC 00190: CUSP MEMBRANE WAS FABRICATED PER B717 SRM 53-00-55-2R-4 TABLE 2 AND INSTALLED WITH CARD 5310-01436-02B " AD". ASSOCIATED AA 5310-01436 ADDED FOR AC 9576. (LP #2882958)
